# SDR GTIA2019090234594

- Difficulty date: September 2, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N684NK
- Make and model: Airbus A321-231
- Aircraft serial: 8047
- Aircraft time: 5,802 hours, 2,444 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSENGERS COMPLAINED THE CABIN SMELLED LIKE FEET. ALSO SOME PAX FELT ILL/LIGHT HEADED. PER TSM 05-50-00-810-831-A PERFORMED INSP OF A/C AIR QUALITY. NO DEFECTS NOTED A/C OK FOR SVC.
